# SDR CALA2021111002064

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 98,514 hours, 13,268 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 11W22022
- Condition: None
- Location: Lh Bs1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-11-02 SUPPORT TASK EA 5310-06900 2EA HOLES FOUND CRACK AT LH BS1035 CTR SECTION FRONT SPAR LWR CHORD. TRANSFER REF L/P 9130956 AND ORIGINATED BY V917699 WING CENTER SECTION FRONT SPAR LOWER CHORD REPAIRED AS PER SRM 5 7-10-10-2R-1 REPAIR 1 JUST AT LBL 81.30 ADD EMP:V898550 INSPECTED AND APPROVED BY HX129272 ADD EMP:V896820
